# SDR SWIA200616469

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 14,507 hours, 19,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY EXIT LIGHT OVER ROW 9 INOP.  RELAMPED EMERGENCY EXIT LIGHT OVER ROW 9,  OPERATIONAL CHECK GOOD.
